# SDR USAA2014081800019

- Difficulty date: July 28, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FRAME 68, Z500, Y1292.  REPLACED FLOORBEAM AT FRAME 68, Z500, Y1292 IAW SRM 51-42-11.
